kumoh national institute of technology
Networked Systems Lab.

D.-S. Kim, W.-H.Kwon, H.-S. Park , "Geometric Kinematics and Application to Mobile Robot", International Journal of Control, Automation and Systems (IF: 2.173, ISSN: 2005-4092), vol. 1, no. 3, pp. 376-384, 2003 (A)
By :
Date : 2003-05-04
Views : 3652

In this paper, the simple geometric kinematics of a three-wheeled holonomic mobile robot is proposed. Wheel architecture is developed for the holonomic mobile platform in order to provide omni-directional motions by three individually driven and steered wheels. Three types of basic motions are proposed for the path generation of the developed mobile robot. All paths of the mobile robot can be achieved through a combination of the proposed basic motion trajectories. The proposed method is verified through computer simulations and the developed mobile robot.

Available online: http://ijcas.com/admin/paper/files/r-14.pdf